It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 21 for night time jitters. (0.010 seconds)


Night time jitters
Oct 17, 2007
... yep, I am experiencing those right now too. Also been taking zoloft for about a month, was at 50mg and would get those night shakes. Ativan works pretty well for me, much better than xanax. I was just raised to 75mg, the jitters are lessening, but I think I should go up to 100mg soon.. ... (5 replies)
Night time jitters
Oct 15, 2007
... The last few nights I have woken up with the nervous jitters. Out of a good sleep. They remain the rest of the night and I can't sleep because I keep waiting for them to go away. Anybody else going through this one? ... (5 replies)
Night time jitters
Oct 18, 2007
... Well I went to doctor yesterday and explained my continued jitters and shakiness. He was not surprised. He increased my zoloft to 100 mg. I started when I got home. ... (5 replies)

Night time jitters
Oct 18, 2007
... Unfortunately, the panic and anxiety is in your head. If you can get rid of it, your semester will be fine......in a few words, don't let it control you....you control it. It is possible...... Lil (5 replies)
Night time jitters
Oct 17, 2007
... I went to my doctor today. He upped my meds. Said he wanted to start me out slowly and that I needed to increase. I have done so and already feel 100 percent better. Thank goodness. (5 replies)
Night time jitters
Oct 15, 2007
... This could be a possible side effect of the Zoloft. Especially if you take it right before bed. Report this to your Doctor, when you see him... Good Luck:) Lil (5 replies)
... he extra help with reading, I told her if she took the reading class that she could pick out a fun class to do too. So she picked Spanish. She had the first day jitters only it was worse this time, she was crying harder, and literally making herself sick. ... (2 replies)
... my jitters completely. ... (4 replies)
... Towards the end of September, I was feeling some anxiety so I decided to go back on a low dose of my meds for that. It was also around this time I began to feel a slight puffiness feeling in my face, cheek area. ... (6 replies)
Lexapro Experience
Sep 15, 2008
... hours a night because I couldn't stop my mind from racing. ... (4 replies)
... ng has been completely fine until Sunday. I totally lost it. I bought my wedding dress on Sunday. I also forgot to take my Sunday Pristiq pill and took it Sunday night around 6pm. Got home, thought about my dress a bit, got a little nervous. Then I realized I had the stomach flu. I work at a childcare center and get sick a lot. ... (0 replies)
... In retrospect, I had my very first panic attack when I was 8 years old but of course I didn't know what it was. I was getting ready for bed when out of the blue I started shaking uncontrollably. I felt really nauseous. I thought I was going to throw up but I couldn't move from the bed. My sister came into the room and saw me like that but other than asking what was wrong,... (3 replies)
... ects like this to anything before. Terrible muscle cramps, completely WORN out muscles all over my body, shakey, tense.. No up or down mood change though. By the time came round for my 2nd day of paxil the side effects had lightened up. So, I took my 2nd one and there came those aweful side effects again. ... (22 replies)
... tried to get off it, only to find they went back to there old state of mind or WORSE after getting off it. Then they find gong back on it does'nt work the second time and have the frustration and aggrevation of trying to find another AD that works. ... (4 replies)
... So sorry to ramble...........I was just curious, because I have only been on this for a short time and it seems to have already grabbed on to me........I am glad to be down to 2mg but am going to stick there for a while........ ... (9 replies)
... I only had jitters for a couple of weeks..3rd week seems better. ... (4 replies)
... ed, although the anxiety does cause me to stress out. My primary care doctor wanted me to try Zoloft, which I did for a brief time, but had to stop due to severe jitters and insomnia. I was grinding my teeth on it and felt constantly high. It actually seemed to hype me up more than calm me down. ... (2 replies)
... Thanks for your replies. I haven't noticed I am particularly drowsy, but the jitters are quite bad. ... (4 replies)
... It may be the Lex causing the jitters and nervousness, it did me that way at first, but it unbearable. Yes, tonight take a whole lex and half a paxil. ... (201 replies)
Lexapro
Mar 1, 2005
... I had a severe case of vertigo at work in September of last year. Then my life came crashing down. I couldnt ride in a car-any movement made me dizzy with fear and strange tingling feelings all over my body. I felt like walking on marshmellos. Doctor thought inner ear- had MRi C-Scan, blood works, ears cleaned, valium, xananx for possible inner ear BVVP or MAV. I began... (40 replies)


Associated Tags: anxiety, brain, ears, faintness, lightheaded

Pages: 1

All times are GMT -7. The time now is 05:55 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!